# SDR USAA951392

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 947-1006
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND 2 INCH BY 36 INCH AREA OF SURFACE CORROSION, 1 INCH CIRCLE OF EXFOLIATION AT RIGHT REAR CABIN DOOR Z-ANGLE, STA 947 - STA 1006, RBL 50, WL 208.1.  REPLACED Z-ANGLE.  REPAIRED PER SM 51-10-01.  CORROSION LEVEL 1.  (X)
